In Stock
^ Always read the label and follow the directions for use.
Free shipping on orders over $75
Pharmacy verified quality
30-day return policy
Expert pharmacist support
Fenpaed Double Strength provides effective relief from pain and fever in children with a pleasant flavour.
Ingredients
Ibuprofen 200mg/5ml.
How to Use
Shake well before use. Refer to dosing instructions on pack.
Suitable For
Children over 7 years.
Warnings
Always read the label. Use only as directed.
Storage
Store below 25°C.
Products you've recently looked at